# SDR 97ZZZX946

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NH
- Make and model: Bell 206L
- Aircraft serial: 45101
- System (JASC): 8200 · Water Injection System
- Part: Valve
- Part number: 15429
- Condition: Defective
- Location: Lt Engine
- Part time: 19,743 hours
- Component: 6887190
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT HEARD A LOUD BANG FOLLOWED BY A YAW LEFT AND ENGINE RELIGHT.  DEFECTIVE WATER ALCOHOL SYSTEM SOLENOID VALVE, P/N 15429.  PERFORMED ENGINE COMPRESSOR INSPECTION.  REPLACED FUEL CONTROL, GOVERNOR, BLEED VALVE, FUEL NOZZLE, THEN REPLACED SOLENOID VALVE.  THE DEFECTIVE WATER ALCOHOL VALVE CAUSED A SMALL AMOUNT OF WATER ALCOHOL  FLUID TO ENTER THE COMPRESSOR INLET.  NYH BELIEVES THAT THE WATER FROZE AND WAS INGESTED INTO THE ENGINE.
